I am 37 and this is my 4th month of femara. The first 3 doses I was on 2.5mg, Now the RE has upped the dose to 5mg days 3-7. I usually on femara and clomid ovulate day 13 or 14 and did actually O on day 15 once but I was on inositol. Can a higher dose of femara cause you to Ovulate later? Without meds I dont Ovulate at all or very infrequently.
The other weird thing is that I have had wet with some light creamy cm for the last 3 days. My chart looks like a bunch of mountains and today is day 15 with still no Ovulation. I still have a positive OPK my first was on day 13 and I took one today and it was just as positive.
Has anyone had this happen or am I just special again? Help!
I'm not sure if a higher dose would affect the ovulation date or not. I wouldn't think so, but I could be wrong. If you got your first OPK two days ago, you might be ovulating today. Sounds like your charting, so it'll be interesting to see if your temp goes up tomorrow. Best of luck this month!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.